# SDR MALA954581

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner Frame
- Part number: 2724043035
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE PASSENGER DOOR LOWER FRAME WAS FOUND TO BE DENTED.  REPAIRS WERE COMPLETED BY REPLACING THE CORNER FRAME, P/N 27-24044-009, STRAIGHT FRAME, P/N 27-24043-003, AND STRAIGHT FRAME, P/N 27-24043-035 IAW FAC SRM 51-00-00 PAGE 4 PART FOR PART REPLACEMENT, 51-40-51, 51-40-02 STANDARD PRACTICES.  (M)
